Alert archive / Nebraska / Tornado Warnings in 2004

Tornado Warning 40, NWS Omaha, NE

May 22, 2004Cass County, Nebraska

NWS Omaha, NE issued this tornado warning at May 22, 2004, 9:35 PM CDT for Cass County, Nebraska. It was in force for 40 min. 31 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2004, 9:35 PM CDT (02:35 UTC)
Expired
May 22, 2004, 10:15 PM CDT
In force
40 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Cass County, NE

The radar

The Omaha radar (KOAX), 47 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 9:45 PM CDTTSTM WND DMGW Union, NEESTIMATED 85-100 MPH GUSTS TORE UP 5-6 INCH DIAMETER LIMBS FROM TREES.
May 22, 9:45 PM CDTTSTM WND DMGW Union, NEESTIMATED 85-100 MPH GUSTS TORE UP 5-6 INCH DIAMETER LIMBS FROM TREES.
May 22, 9:45 PM CDTTSTM WND DMGW Union, NEESTIMATED 85-100 MPH GUSTS TORE UP 5-6 INCH DIAMETER LIMBS FROM TREES.
May 22, 9:54 PM CDTTSTM WND GST 606 W Union, NE
May 22, 9:54 PM CDTTSTM WND GST 606 W Union, NE
May 22, 9:54 PM CDTTSTM WND GST 606 W Union, NE
May 22, 9:57 PM CDTTSTM WND GST 80Union, NE
May 22, 9:57 PM CDTTSTM WND GST 80Union, NE
May 22, 9:57 PM CDTTSTM WND GST 80Union, NE
May 22, 9:57 PM CDTHAIL 0.88Union, NE
May 22, 9:57 PM CDTHAIL 0.88Union, NE
May 22, 9:57 PM CDTHAIL 0.88Union, NE
May 22, 10:00 PM CDTTSTM WND DMGMurdock, NETREES DOWN AND POWER LINES DOWN
May 22, 10:00 PM CDTTSTM WND DMGMurdock, NETREES DOWN AND POWER LINES DOWN
May 22, 10:00 PM CDTTSTM WND DMGMurdock, NETREES DOWN AND POWER LINES DOWN
May 22, 10:00 PM CDTTORNADO3 Ne Murray, NE
May 22, 10:00 PM CDTTORNADO3 Ne Murray, NE
May 22, 10:00 PM CDTTORNADO3 Ne Murray, NE
May 22, 10:04 PM CDTHAIL 1Union, NE
May 22, 10:04 PM CDTHAIL 1Union, NE
May 22, 10:04 PM CDTHAIL 1Union, NE
May 22, 10:05 PM CDTTSTM WND DMGUnion, NELARGE TREE UPROOTED, ROOF DAMAGE, AND TREE FELL ON CAR.
May 22, 10:05 PM CDTTSTM WND DMGUnion, NELARGE TREE UPROOTED, ROOF DAMAGE, AND TREE FELL ON CAR.
May 22, 10:10 PM CDTTSTM WND GST 80Union, CASS NE AMATEUR RADIO
May 22, 10:10 PM CDTTSTM WND GST 80Union, CASS NE AMATEUR RADIO
May 22, 10:10 PM CDTTSTM WND GST 80Union, NETREES DOWN AND POWER OUT IN UNION
May 22, 10:10 PM CDTTSTM WND GST 80Union, NETREES DOWN AND POWER OUT IN UNION
May 22, 10:10 PM CDTTSTM WND GST 80Union, NETREES DOWN AND POWER OUT IN UNION.
May 22, 10:10 PM CDTTSTM WND GST 80Union, NETREES DOWN AND POWER OUT IN UNION.
May 22, 10:10 PM CDTTSTM WND GST 80Union, NETREES DOWN AND POWER OUT IN UNION.
May 22, 10:25 PM CDTTSTM WND GST 80Union, NETREES DOWN AND POWER OUT IN UNION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2882 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
4.2
Supercell composite
16.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WFUS53 KOAX 230235
TOROAX
NEC025-230315-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA NE
935 PM CDT SAT MAY 22 2004

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  CASS COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 1015 PM CDT

* AT 932 PM CDT...RADAR INDICATED A SEVERE STORM WITH A POSSIBLE
  TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 5 MILES
  SOUTHEAST OF ELMWOOD...OR ABOUT 24 MILES EAST OF LINCOLN...MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEEPING WATER...MANLEY
  NEHAWKA...LOUISVILLE
  UNION
  MURRAY
  PLATTSMOUTH

THIS IS A DANGEROUS SITUATION. ACT QUICKLY. IF YOU ARE IN THE PATH OF
THIS TORNADO GO BELOW GROUND LEVEL IF POSSIBLE. OTHERWISE GO TO A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF THE BUILDING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWEST IOWA.

LAT...LON 4099 9636 4079 9638 4081 9586 4103 9588

$$

62/DEWALD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 22, 1:50 PM CDT, 7 hours 45 minutes earlier.

Area forecast discussion, May 22, 1:50 PM CDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
150 PM CDT SAT MAY 22 2004

.DISCUSSION...
PRIMARY CONCERNS WILL DEAL WITH THE SHORT TERM AND NEXT ROUND OF SEVERE
WEATHER AND HEAVY RAIN LATE THIS AFTERNOON AND TONIGHT.

REMNANTS OF OUTFLOW BOUNDRY THAT WAS ALONG THE SOUTHERN BORDER
EARLIER THIS MORNING HAS PRETTY MUCH WASHED OUT WITH 18Z SURFACE
ANALYSIS SHOWING MAIN BOUNDRY FROM NORTHERN NEBRASKA INTO NORTHERN
IOWA. 18Z OAX UA DATA ALSO SHOWING THAT MID LEVEL TEMPERATURES HAVE
RECOVERED QUICKLY FROM EARLIER THIS MORNING SO LATEST SPC DISCUSSION
SEEMS REASONABLE WITH STORMS EXPECTED TO LIGHT UP AGAIN IN THE
VICINITY OF THE SURFACE BOUNDRY ACROSS NORTHEAST NEBRASKA THIS
AFTERNOON. STILL PLENTY OF MOISTURE IN PLACE WITH 12Z META SETTING
UP 850 THETA-E AXIS FROM SOUTHERN NEBRASKA INTO SOUTHERN IOWA DURING
THE LATE AFTERNOON. THE FLOOD WATCH ISSUED EARLER FOR ABOUT THE
NORTH HALF OF THE CWA STILL LOOKS GOOD AT THIS TIME AND NO
ADJUSTMENTS PLANNED.

OVERALL LITTLE CHANGE TO THE FORECAST WITH A BREAK IN THE ACTIVE
WEATHER FOR SUNDAY AND NEXT CHANCE OF STORMS COMING IN ON MONDAY WITH
NEXT FRONT AND UPPER WAVE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH 4 PM SAT TO 4 AM SUN FROM BUTLER SAUNDERS AND SARPY
COUNTIES NORTHWARD.
IA...FLOOD WATCH 4 PM SAT TO 4 AM SUN FROM POTTAWATTMIE COUNTY
NORTHWARD.

&&

NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER
/PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL
CHANGE TO OMAAFDOAX.  THE WMO CODE WILL REMAIN FXUS63 KOAX.

FOBERT
Hazardous weather outlook, May 22, 5:10 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
510 PM CDT SAT MAY 22 2004

IAZ043-055-056-069-NEZ015-030>034-042>045-050>053-230500-
BOONE-BURT-BUTLER-COLFAX-CUMING-DODGE-DOUGLAS-HARRISON IA-MADISON-
MONONA IA-PLATTE-POTTAWATTAMIE IA-SARPY-SAUNDERS-SHELBY IA-STANTON-
THURSTON-WASHINGTON-
510 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST AND EAST
CENTRAL NEBRASKA AND WEST CENTRAL IOWA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP AND MOVE
ACROSS THE AREA THIS EVENING. THE PRIMARY HAZARDS WILL BE VERY LARGE
HAIL...DAMAGING WINDS AND FLOODING. ISOLATED STRONG TORNADOES MAY
ALSO OCCUR. THE STORM PREDICTION CENTER HAS INDICATED THAT A MODERATE
RISK OF SEVERE WEATHER IS POSSIBLE. STORMS SHOULD EVENTUALLY EVOLVE
INTO A LARGE CONVECTIVE SYSTEM WITH VERY HEAVY RAINFALL AND LARGE
HAIL EXPECTED OVERNIGHT. A FLOOD WATCH REMAINS IN EFFECT UNTIL 400 AM
CDT.

VERY UNSTABLE AIR WILL REMAIN ACROSS THE AREA THIS EVENING AS
LOW PRESSURE OVER NORTHWEST KANSAS MOVES TO WEST CENTRAL IOWA
BY LATE TONIGHT. THE SEVERE WEATHER AND FLOODING THREAT
WILL LAST WELL INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE ALSO POSSIBLE OVER THE AREA LATE SUNDAY NIGHT
THROUGH MONDAY EVENING AS WELL AS LATE NEXT WEEK.  LATER
HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 11 PM CDT. STORM
SPOTTER WILL BE REQUIRED THIS EVENING.

IAZ079-080-090-091-NEZ065>068-078-088>093-230500-
CASS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-RICHARDSON-SALINE-SEWARD-
510 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEASTERN NEBRASKA
AND SOUTHWESTERN IOWA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS THE
AREA THIS EVENING. THE PRIMARY HAZARDS WILL BE VERY LARGE HAIL AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE.

VERY UNSTABLE AIR WILL REMAIN ACROSS THE AREA THIS EVENING AS LOW
PRESSURE INTENSIFIES OVER NORTHWEST KANSAS AND MOVES TO WEST
CENTRAL IOWA BY LATE TONIGHT. THE SEVERE WEATHER THREAT WILL
LAST INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE ALSO POSSIBLE OVER THE AREA LATE SUNDAY NIGHT
THROUGH MONDAY EVENING AS WELL AS LATE NEXT WEEK.  LATER
HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 11 PM CDT. STORM
SPOTTER ACTIVATION WILL BE REQUIRED ACROSS THE AREA THIS EVENING.

NEZ011-012-016>018-230500-
ANTELOPE-CEDAR-KNOX-PIERCE-WAYNE-
510 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE AREA.
THE PRIMARY HAZARDS WILL BE VERY LARGE HAIL...DAMAGING WINDS...AND
FLOODING. THE STORM PREDICTION CENTER HAS INDICATED THAT A MODERATE
RISK OF SEVERE WEATHER IS POSSIBLE. STORMS SHOULD EVENTUALLY EVOLVE
INTO A LARGE CONVECTIVE SYSTEM WITH VERY HEAVY RAINFALL AND LARGE
HAIL EXPECTED OVERNIGHT. A FLOOD WATCH REMAINS IN EFFECT UNTIL 400 AM
CDT.

VERY UNSTABLE AIR WILL REMAIN ACROSS THE AREA THIS EVENING AS LOW
PRESSURE INTENSIFIES OVER NORTHWEST KANSAS AND MOVES TO WEST
CENTRAL IOWA BY LATE TONIGHT. THE SEVERE WEATHER AND FLOODING THREAT
WILL LAST WELL INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE ALSO POSSIBLE OVER THE AREA LATE SUNDAY NIGHT
THROUGH MONDAY EVENING AS WELL AS LATE NEXT WEEK.  LATER
HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION LATER THIS EVENING.

FOBERT

In the hours before

Local storm report, May 22, 8:28 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
828 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TORNADO          6 SW UNDERWOOD          41.32N 95.76W
05/22/2004                   POTTAWATTAMIE      IA   STORM CHASER

&&

SK
Local storm report, May 22, 8:30 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
830 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     FREMONT                 41.44N 96.49W
05/22/2004                   DODGE              NE   AMATEUR RADIO

            A/C UNIT BLOWN OF WAL-MART. ALSO GAS LINES LEAKING.

&&

SK
Local storm report, May 22, 9:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
901 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     10 NW BEATRICE          40.37N 96.88W
05/22/2004                   GAGE               NE   LAW ENFORCEMENT

            HOUSES DAMAGED IN NORTHWEST GAGE C0UNTY.

0837 PM     HAIL             4 SW WOODBINE           41.70N 95.76W
05/22/2004  0.88 INCH        HARRISON           IA   AMATEUR RADIO

0830 PM     TSTM WND GST     14 N BEATRICE           40.47N 96.75W
05/22/2004  60 MPH           GAGE               NE   TRAINED SPOTTER

            AT JUNCTION OF HIGHWAYS 77 AND 41.

0845 PM     HAIL             3 NE NEOLA              41.48N 95.58W
05/22/2004  1.00 INCH        POTTAWATTAMIE      IA   LAW ENFORCEMENT

0843 PM     FLASH FLOOD      3 S LOGAN               41.60N 95.79W
05/22/2004                   HARRISON           IA   AMATEUR RADIO

            STREET FLOODING AND WATER OVER ROAD.

0848 PM     TORNADO          3 S HARLAN              41.61N 95.33W
05/22/2004                   SHELBY             IA   EMERGENCY MNGR

            AT F-58 AND JUNIPER RD.

0852 PM     TSTM WND GST     4 NE HALLAM             40.58N 96.73W
05/22/2004  80 MPH           LANCASTER          NE   AMATEUR RADIO

            TRACTOR TRAILER BLOWN OVER.

0807 PM     HAIL             MISSOURI VALLEY         41.56N 95.90W
05/22/2004  1.00 INCH        HARRISON           IA   AMATEUR RADIO

0858 PM     TORNADO          LINCOLN                 40.82N 96.69W
05/22/2004                   LANCASTER          NE   AMATEUR RADIO

            HIGHWAY 77 AND FIRTH ROAD. MAJOR DAMGE TO POWER LINES AND
            TREES.

&&

SK
Local storm report, May 22, 9:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
925 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            3 N LOGAN               41.69N 95.79W
05/22/2004                   HARRISON           IA   AMATEUR RADIO

            LOWLAND FLOODING WATER OVER ROAD

&&

SK
Local storm report, May 22, 9:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
927 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TORNADO          1 N FIRTH               40.55N 96.60W
05/22/2004                   LANCASTER          NE   AMATEUR RADIO

            ONE MILE NORTH OF FIRTH WITH HEAVY DAMAGE

&&

SK
Local storm report, May 22, 9:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
932 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             4 SW WOODBINE           41.70N 95.76W
05/22/2004  0.88 INCH        HARRISON           IA   AMATEUR RADIO

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTSevere Thunderstorm WarningOAXDodge, Washington59 min
May 22, 7:13 PM CDTTornado WarningOAXDodge, Washington62 min
May 22, 7:19 PM CDTTornado WarningOAXJefferson, Saline56 min
May 22, 7:56 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison64 min
May 22, 8:07 PM CDTSevere Thunderstorm WarningOAXPlatte23 min
May 22, 8:09 PM CDTTornado WarningOAXGage, Lancaster66 min
May 22, 8:20 PM CDTTornado WarningOAXSaline10 min
May 22, 8:38 PM CDTTornado WarningOAXSaline67 min
May 22, 8:41 PM CDTSevere Thunderstorm WarningOAXSeward49 min
May 22, 9:01 PM CDTFlash Flood WarningOAXDouglas, Washington6 hr
May 22, 9:05 PM CDTTornado WarningOAXOtoe55 min
May 22, 9:18 PM CDTTornado WarningOAXGage, Lancaster57 min
May 22, 9:31 PM CDTTornado WarningOAXJefferson29 min
May 22, 9:33 PM CDTFlash Flood WarningOAXLancaster, Saline6 hr
May 22, 9:45 PM CDTTornado WarningOAXSaline45 min
May 22, 10:02 PM CDTSevere Thunderstorm WarningOAXOtoe58 min
May 22, 10:07 PM CDTSevere Thunderstorm WarningOAXJefferson23 min
May 22, 10:13 PM CDTFlash Flood WarningOAXDodge6 hr
May 22, 10:16 PM CDTFlash Flood WarningOAXMadison6 hr
May 22, 10:17 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster43 min
May 22, 10:22 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce38 min
May 22, 10:23 PM CDTFlash Flood WarningOAXStanton6 hr
May 22, 10:30 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline60 min
May 22, 10:31 PM CDTFlash Flood WarningOAXOtoe6 hr
May 22, 10:54 PM CDTTornado WarningOAXGage, Jefferson66 min
May 22, 11:02 PM CDTFlash Flood WarningOAXGage6 hr
May 22, 11:09 PM CDTSevere Thunderstorm WarningOAXJohnson, Lancaster, Otoe66 min
May 22, 11:26 PM CDTSevere Thunderstorm WarningOAXNemaha64 min
May 23, 12:00 AM CDTFlash Flood WarningOAXPierce4 hr

Nearby

Tornado Warnings in Nebraska, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.